# SDR SWAA2021111825832

- Difficulty date: October 2, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HOR STAB L/E SKIN 341B RIB AT ABOUT LE STA 110 CRACKED ; / [01] REMOVED #4 RIB FROM RT HORIZONTAL STAB L/E AS PER B737-700 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW PART AS PER B737-700 SRM 51-40-05-0G-0; [03] VERIFIED STEPS 1 AND 2; OK TO TREAT AND PRIME HOLES; [04] TREATED AND PRIMED HOLES AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804; [05] VERIFIED STEP 4; OK TO INSTALL NEW PART; [06] INSTALLED NEW RH HOR STAB L/E SKIN 341B RIB AT ABOUT LE STA 110 IN REF B737-7 SRM 51-40-02-0G-0.; [07] VERIFIED STEP 6. TASK COMPLETE
